# SDR WX0A2025040932379

- Difficulty date: April 8, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 53,465 hours, 33,724 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Expired
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FWD MEGAPHONE BATTERY EXPIRED. / REPLACED BATTERIES OF FWD MEGAPHONE. OPS CHECK BAD. MEGAPHONE MAKING SCRATCHING SOUND. REMOVED AND REPLACED FWD MEGAPHONE OPS CHECK GOOD. REF AMM 25-65-51-710-002A. "
